# SDR SWAA2021061771075

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500d Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF SEAT TRACK CROWN BS 500D+13.5 RBL 45 WL 208. ; / APPLIED ALUMIZED EPOXY PRIMER TO BLENDED AREAS ON TOP OF SEAT TRACK CROWN STA 500D+13.5; RBL 45; WL 208 PER SOPM 20-41-04.;APPLIED CHEMICAL CONVERSION COATING ON TOP OF SEAT TRACK CROWN STA 500D+13.5; RBL 45; WL 208 PER SRM 51-20-01-0G-0; SRM 53-00-52-1A-1.;EVALUATED CORROSION AND FOUND TO BE IN LIMITS PER SRM 53-00-52-1A-1.;REMOVED CORROSION ON TOP OF SEAT TRACK CROWN STA 500D+13.5; RBL 45; WL 208. MAX MATERIAL REMOVED WAS .009' .5' BY 2' ON TOP. IN LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022.;VERIFIED: APPLIED CHEMICAL CONVERSION COATING ON TOP OF SEAT TRACK CROWN STA 500D+13.5; RBL 45; WL 208 PER SRM 51-20-01-0G-0; SRM 53-00-52-1A-1.;VERIFIED APPLICATION OF ALUMINIZED PRIMER PER SOPM 20-41-04;VERIFIED DAMAGE REMOVAL AND DIMENSIONS;ADDED PART NUMBER TO MEASUREMENTS;COMPLETED;EVALUATED PER SRM 53-00-52-1A-1
